I’ve had my period for a month

I went to the doctors a month ago almost exactly. I was prescribed with a medication and one day after taking it I started my period but it was really strange, it was very light and I didn’t think anything of it. Well now it’s a month later and I’m still on my period. Has anyone else had this problem? And do you think it’s because of the medication?

Is It Normal?
Help us keep this site organized and clean. Thanks!
[ Report Post ]
Comments ( 12 ) Sort: best | oldest
  • I’ve had a period last for a week and a half, and I’ve had one that lasted only for two days. But what you’re experiencing is not normal at all and I urge you to speak to your doctor about this.

    Comment Hidden ( show )
  • Is the period heavier now? Also, what was the medication for? Are you of menopausal age?

    Comment Hidden ( show )
  • If what you're taking is for acne, it may have had an effect on your hormones. I find that if I take my birth control for too long without a break, I begin bleeding and it literally does not stop until I stop taking the birth control for a week (it has lasted over two months; she's not playing around lmao). Basically, I have to reset my hormones for the bleeding to stop. Chances are the hormone in the meds just doesn't jive with your body.

    Comment Hidden ( show )
  • Maybe your innards have liquified and are slowly dripping out of your vagina.

    Comment Hidden ( show )
  • I don't think it's the medication because the bleeding you are experiencing happened too quickly, just a day after taking the meds... A medication would have to work up to a higher concentration over some time before it can cause such a drastic side effect.

    It would be more helpful if you mentioned the exact drug name and I could research it. It is obvious this bleeding is not normal. This happens as a menopausal symptom as well. Take Iron and Folate supplements for now. Consult your pharmacist

    Comment Hidden ( show )
  • Are you taking accutane(isotretinoin)?

    Comment Hidden ( show )
  • There’s alot of reasons this could be happening, but to make connections the medication sounds like it might be doing it, it’s a possibility. If you don’t mind me asking is it doxycycline? I’ve been on it before in the past and some friends and they haven’t seemed to have that issue so it may be wise to contact the doctor. But again everyone is different and I’m sure there is a simple explanation.

    Comment Hidden ( show )
  • That's not normal, go back to the doctor who gave you the prescription. You may now need another medication (iron tablets) for the loss of blood

    Comment Hidden ( show )
  • What was the medication for?

    Longest I've had a period for was 10 weeks. I don't recommend it.

    You should check with the doctor. It may be unrelated, but even so, we're not meant to bleed that long.

    Good luck.

    Comment Hidden ( show )
  • Could be they accidentally perscibed a blood thinner which would lead to higher and more prolonged states of bleeding and other cramps etc.

    Comment Hidden ( show )
Add A Comment